A remark on a Harnack inequality for degenerate parabolic equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 73  (1985), p. 179-190
@article{RSMUP_1985__73__179_0,
     author = {Chiarenza, Filippo and Serapioni, Raul},
     title = {A remark on a Harnack inequality for degenerate parabolic equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {73},
     year = {1985},
     pages = {179-190},
     zbl = {0588.35013},
     mrnumber = {799906},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1985__73__179_0}
}
Chiarenza, Filippo; Serapioni, Raul. A remark on a Harnack inequality for degenerate parabolic equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 73 (1985) , pp. 179-190. http://www.numdam.org/item/RSMUP_1985__73__179_0/

[CS1] Chiarenza F. - Serapioni R., Degenerate Parabolic Equations and Harnack Inequality, to appear in Annali Mat. Pura e Appl. | MR 772255 | Zbl 0573.35052

[CS2] Chiarenza F. - Serapioni R., Harnack Inequality for Degenerate Parabolic Equations, to appear in Comm. in P.D.E. | Zbl 0546.35035

[ChF] Chiarenza F. - Frasca M., Boundedness for the Solutions of a Degenerate Parabolic Equation, to appear in Applicable Analysis. | MR 757584 | Zbl 0522.35059

[CoF] Coifman R. - Feferman C., Weighted Norm Inequalities for Maximal Functions and Singular Integrals, Studia Math., 51 (1974), pp. 241-250. | MR 358205 | Zbl 0291.44007

[FKS] Fabes E. - Kenig C. - Serapioni R., The Local Regularity of Solutions of Degenerate Elliptic Equations, Comm. in P.D.E., 7 (1) (1982), pp. 77-116. | MR 643158 | Zbl 0498.35042

[FW] Ford W. - Waid M., On Maximum Principle for Some Degenerate Parabolic Operators, J. Math. Anal. Appl., 40 (1972), pp. 271-277. | MR 320530 | Zbl 0261.35046

[LSU] Lady O. - Solonnikov V. - Ural'Ceva N., Linear and Quasilinear Equations of Parabolic Type, A.M.S., Providence (1968). | MR 241822

[M1] Moser J., A Harnack Inequality for Parabolic Differential Equations, Comm. Pure Appl. Math., 17 (1964), pp. 101-134. | MR 159139 | Zbl 0149.06902

[M2] Moser J., On a Pointwise Estimate for Parabolic Differential Equations, Comm. Pure Appl. Math., 24 (1971), pp. 727-740. | MR 288405 | Zbl 0227.35016

[W1] Waid M., Second Order Time Degenerate Parabolic Equations, Trans. A.M.S., 170 (1972), pp. 31-55. | MR 304860 | Zbl 0248.35064

[W2] Waid M., Strong Maximum Principle for Time Degenerate Parabolic Operators, SIAM J. Appl. Math., 26 (1974), pp. 196-202. | MR 336077 | Zbl 0291.47025